Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 252, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 6, 2025, 4:42 PM CDT for De Soto Parish, Sabine Parish, Louisiana; 4 counties in Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2025, 4:42 PM CDT (21:42 UTC)
- Expired
- May 6, 2025, 5:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties De Soto Parish, LA, Sabine Parish, LA, Panola County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 65 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:36 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1586 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
398
WUUS54 KSHV 062142
SVRSHV
LAC031-085-TXC365-403-405-419-062215-
/O.NEW.KSHV.SV.W.0252.250506T2142Z-250506T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
442 PM CDT Tue May 6 2025
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
De Soto Parish in northwestern Louisiana...
Northwestern Sabine Parish in northwestern Louisiana...
Southeastern Panola County in northeastern Texas...
Shelby County in eastern Texas...
Northern San Augustine County in eastern Texas...
Northwestern Sabine County in eastern Texas...
* Until 515 PM CDT.
* At 442 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Tenaha to 6 miles south of
Joaquin to near Macune, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Keat Chie, Carmel, Mansfield, South Mansfield, Kingston,
Logansport, Patroon, Huxley, Kickapoo, Stanley, Bland Lake,
Neuville, Chinaquapin, Reeds Store, Gloster, Hurstown, Denning,
James, Sexton, and Tenaha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 900 PM CDT for northwestern
Louisiana...and eastern and northeastern Texas.
&&
LAT...LON 3224 9378 3205 9354 3149 9379 3132 9432
3179 9416 3201 9433
TIME...MOT...LOC 2142Z 244DEG 53KT 3204 9420 3188 9403 3140 9426
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:38 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 6, 2:38 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
238 PM CDT Tue May 6 2025
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Wednesday Night)
Issued at 233 PM CDT Tue May 6 2025
.Key Messages...
- Portions of Severe Thunderstorm Watch 232 have been upgraded to
Tornado Watch 234 through 9 PM CDT.
- All WFO Shreveport responsible Louisiana Parishes have been
included in Tornado Watch 234 through 9 PM CDT.
- All modes of severe weather will be possible along and south of
the I-20 corridor through the evening. This includes a flash flood
threat for much of the CWA.
A linear mode of strong to severe thunderstorms is currently present
east of the DFW metroplex, moving through the SHV CWA responsible
ETX counties. Ahead of this storm mode elevated severe
thunderstorms north of the lifting warm front have also resulted
in instances of gusty winds and large hail across NWLA and into SW
Arkansas.
Within the last hour, a Tornado Watch has been issued for the East
Texas I-20 corridor counties and all of the SHV responsible
Louisiana Parishes through 9 PM CDT as the linear complex moves east
through the late afternoon and evening, with discrete supercells
possible ahead of the complex. Though discrete supercells will pose
the greatest potential for tornadoes, especially along and south of
the northward advancing warm front, strong straight-line winds will
accompany a bowing complex evolving across East and Deep East TX
this afternoon, extending into portions of West-Central and
Northwest Louisiana. Both current radar imagery and the latest hi-
res model guidance advertise this evolution. Though strong straight-
line winds will be a concern, embedded tornadoes within the bow
segment, especially along and south of the warm front will be
possible. Still some uncertainty surrounding how far north the warm
front advances over the next hour or so, given that convection
firing now will likely delay additional northward advancement. Along
with the local severe threat, heavy rainfall under the massive
complex will aid in a flood threat across already saturated soils.
This complex will continue to march east, with current expectation
that the line departs the CWA close to midnight, give or take an
hour on both sides. Behind the passing complex, winds will begin to
turn calmer overnight and with saturated soils in place, patchy fog
will be possible across the local area through the morning. Showers,
and an isolated storm or two may be possible across the area
tomorrow afternoon as energy associated with the upper low begins
to spin overhead of the Four State Region. This upper level
energy will remain parked over the region through the overnight,
and into the extended period.
KNAPP
&&
.LONG TERM...
(Thursday through next Monday)
Issued at 233 PM CDT Tue May 6 2025
The long term period will see it's primary influence from an upper
level disturbance parked over the Four State Region through the end
of the week and through the upcoming weekend. As a result, daily
isolated showers, maybe a few t-storms will be possible. Anomalistic
blocking to the east and north of the upper low will begin to
collapse into mid-week next week, allowing for the disturbance to
kick east and out of the local area. PoPs through the extended will
be marginal, generally less than 50s, with many even lower.
Under the upper low, temperatures will trend close to seasonal, if
not a few degrees below, with highs in the mid to upper 70's.
Towards the back side of the forecast period, leading into mid-week,
ridging will begin to gradually introduce itself back to the local
area, with long range projections indictating a stretch of 80's,
potentially upper 80's for some by next Tuesday.
KNAPP
&&
.AVIATION...
(18Z TAFS)
Issued at 142 PM CDT Tue May 6 2025
For the 05/18z TAF Period....Flight conditions will diminish for
the remainder of the day at all sites, as an area of strong to
severe storms move across the region. Behind the storms, fog is
expected to develop, which will keep reduced flight conditions in
our forecast. The fog should lift by the end of the period, but
low cigs will remain. /20/
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 355 AM CDT Tue May 6 2025
Spotter activation is expected later today as early as midday and
continuing through the evening. /16/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 66 85 66 84 / 80 10 20 30
MLU 66 84 65 83 / 100 30 30 60
DEQ 59 79 56 78 / 70 10 30 40
TXK 62 82 61 81 / 80 10 20 40
ELD 60 83 61 82 / 90 10 30 50
TYR 63 82 62 81 / 40 10 20 20
GGG 63 83 62 82 / 60 10 20 30
LFK 65 85 64 85 / 80 30 30 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Wednesday morning for ARZ050-051-059>061-
070>073.
LA...Flood Watch through Wednesday morning for LAZ001>006-010>014-
017>022.
OK...Flood Watch through Wednesday morning for OKZ077.
TX...Flood Watch through Wednesday morning for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
SHORT TERM...53
LONG TERM....53
AVIATION...20In the hours before
Local storm report, May 6, 4:08 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
408 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM Flash Flood 5 SW Shreveport 32.43N 93.86W
05/06/2025 Caddo LA Public
Report of flooding over Pines Rd and Buncomb
Rd.
&&
AECLocal storm report, May 6, 4:22 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
422 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM Flash Flood 2 S Shreveport 32.44N 93.80W
05/06/2025 Caddo LA Amateur Radio
Report of flooding on W 70th St between
Kennedy Dr and Jewella Ave.
&&
AECLocal storm report, May 6, 4:34 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
434 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM Flash Flood 2 SSE Shreveport 32.44N 93.79W
05/06/2025 Caddo LA Public
Flooding on Canal Blvd between Elmhurst St
and Amherst St.
&&
AECLocal storm report, May 6, 4:35 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
435 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM Flash Flood 2 SE Longview 32.49N 94.73W
05/06/2025 Gregg TX Public
Report of widespread flooding around
Longview.
&&
AECSpecial weather statement, May 6, 4:36 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Shreveport LA
436 PM CDT Tue May 6 2025
LAZ017-TXZ167-062200-
Sabine LA-Sabine TX-
436 PM CDT Tue May 6 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN SABINE PARISH IN
NORTHWESTERN LOUISIANA AND SABINE COUNTIES THROUGH 500 PM CDT...
At 435 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Mayflower, or 9 miles west of Toledo Bend Dam, moving
north at 55 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hemphill, Sexton, Fairmount, Mount Carmel, Rosevine, Bronson,
McElroy, Milam, Negreet, Fisher, Yellowpine, Florien, Pineland, and
Columbus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for northwestern
Louisiana...and eastern Texas.
&&
LAT...LON 3145 9401 3147 9398 3157 9398 3160 9391
3150 9325 3136 9334 3136 9339 3128 9344
3128 9353 3124 9356 3123 9354 3119 9355
3117 9358 3118 9363 3116 9387 3114 9403
TIME...MOT...LOC 2135Z 201DEG 49KT 3120 9373
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
26Local storm report, May 6, 4:38 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
438 PM CDT Tue May 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM Tornado 6 SE Greenwood 32.37N 93.90W
05/06/2025 Caddo LA NWS Employee
Trees were snapped along Woolworth Road
south of Walnut Hill Elementary/Middle
School near the entrance to the Caddo Parish
landfill. A radar indicated TDS was depicted
near this location.
&&
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:13 PM CDT | River Flood Warning | SHV | Caddo, De Soto | 63 hr |
| May 6, 9:03 AM CDT | Special Weather Statement | SHV | Jackson | 27 min |
| May 6, 9:14 AM CDT | River Flood Warning | SHV | De Soto | 21 days |
| May 6, 9:28 AM CDT | Special Weather Statement | SHV | Ouachita | 32 min |
| May 6, 10:00 AM CDT | Special Weather Statement | SHV | Ouachita | 45 min |
| May 6, 12:21 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 39 min |
| May 6, 1:26 PM CDT | Special Weather Statement | SHV | LaSalle | 19 min |
| May 6, 1:31 PM CDT | Special Weather Statement | SHV | Caddo | 44 min |
| May 6, 1:36 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 39 min |
| May 6, 2:14 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Webster | 20 min |
| May 6, 2:43 PM CDT | Special Weather Statement | SHV | Bienville, Bossier, Natchitoches, Red River, Webster | 47 min |
| May 6, 3:03 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Claiborne, Jackson, Lincoln, Natchitoches and 3 more | 42 min |
| May 6, 3:03 PM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto | 42 min |
| May 6, 3:11 PM CDT | Flash Flood Warning | SHV | Bossier, Caddo, De Soto, Red River | 5 hr |
| May 6, 3:17 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Webster | 43 min |
| May 6, 3:29 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 46 min |
| May 6, 3:44 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Lincoln, Natchitoches and 2 more | 61 min |
| May 6, 3:53 PM CDT | Tornado Warning | SHV | Bossier, Caddo, Webster | 22 min |
| May 6, 3:54 PM CDT | Special Weather Statement | SHV | Caldwell, Ouachita, Union | 36 min |
| May 6, 4:00 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita, Union | 45 min |
| May 6, 4:01 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Claiborne, Webster | 59 min |
| May 6, 4:10 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Webster | 50 min |
| May 6, 4:14 PM CDT | Flash Flood Warning | SHV | Bienville, Bossier, Claiborne, Lincoln, Red River, Webster | 5 hr |
| May 6, 4:32 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 1 more | 43 min |
| May 6, 4:48 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 27 min |
| May 6, 4:52 PM CDT | Severe Thunderstorm Warning | SHV | Lincoln, Ouachita, Union | 53 min |
| May 6, 5:06 PM CDT | Flash Flood Warning | SHV | De Soto, Natchitoches, Red River | 3 hr |
| May 6, 5:06 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Ouachita, Winn | 54 min |
| May 6, 5:11 PM CDT | Flash Flood Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Ouachita, Union | 3 hr |
| May 6, 5:13 PM CDT | Tornado Warning | SHV | Jackson, Lincoln, Ouachita, Union | 47 min |
| May 6, 5:38 PM CDT | Flash Flood Warning | SHV | De Soto, Grant, Natchitoches, Sabine, Winn | 3 hr |
| May 6, 5:44 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 46 min |
| May 6, 6:14 PM CDT | Flash Flood Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Winn | 3 hr |
| May 6, 9:06 AM CDT | River Flood Warning | SHV | Gregg, Smith, Upshur | 12 days |
| May 6, 9:32 AM CDT | Special Weather Statement | SHV | Smith, Wood | 28 min |
| May 6, 9:37 AM CDT | River Flood Warning | SHV | Bowie, Red River | 6 days |
| May 6, 9:52 AM CDT | Special Weather Statement | SHV | Wood | 53 min |
| May 6, 10:09 AM CDT | River Flood Warning | SHV | Gregg, Rusk | 46 hr |
| May 6, 10:47 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Franklin, Morris, Smith, Titus and 2 more | 43 min |
| May 6, 11:29 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 46 min |
| May 6, 12:05 PM CDT | Special Weather Statement | SHV | Harrison, Marion | 40 min |
| May 6, 12:14 PM CDT | Special Weather Statement | SHV | Red River | 46 min |
| May 6, 12:21 PM CDT | Special Weather Statement | SHV | Cherokee | 24 min |
| May 6, 12:23 PM CDT | Special Weather Statement | SHV | Smith | 37 min |
| May 6, 12:35 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Smith | 40 min |
| May 6, 12:47 PM CDT | Special Weather Statement | SHV | Cass | 28 min |
| May 6, 12:55 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Gregg, Morris, Smith, Upshur and 1 more | 50 min |
| May 6, 12:56 PM CDT | Flash Flood Warning | SHV | Cherokee, Gregg, Rusk, Smith, Upshur | 5 hr |
| May 6, 12:57 PM CDT | Special Weather Statement | SHV | Cherokee, Rusk | 48 min |
| May 6, 1:20 PM CDT | Special Weather Statement | SHV | Franklin, Red River, Titus | 40 min |
| May 6, 1:24 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 56 min |
| May 6, 1:28 PM CDT | Tornado Warning | SHV | Cherokee, Smith | 47 min |
| May 6, 1:42 PM CDT | Special Weather Statement | SHV | Camp, Morris, Upshur | 33 min |
| May 6, 2:00 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 60 min |
| May 6, 2:03 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Harrison, Panola, Rusk, Smith | 57 min |
| May 6, 2:31 PM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 5 hr |
| May 6, 2:37 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Panola, Rusk, Shelby | 53 min |
| May 6, 2:47 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 58 min |
| May 6, 3:21 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches | 41 min |
| May 6, 4:02 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Panola, Rusk, San Augustine and 1 more | 43 min |
| May 6, 4:36 PM CDT | Special Weather Statement | SHV | Sabine | 24 min |
| May 6, 5:00 PM CDT | Flash Flood Warning | SHV | Angelina, Cherokee, Nacogdoches, Panola, Rusk, San Augustine and 1 more | 3 hr |
| May 6, 5:08 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Sabine, San Augustine | 52 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Severe Thunderstorm Warnings in Louisiana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.